# SDR QMLA2016102516133

- Difficulty date: October 25, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N203CF
- Make and model: Agusta A119
- Aircraft serial: 14032
- Aircraft time: 8,810 hours, 21,585 cycles
- Engine time: 2,802 hours, 4,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 109032470
- Condition: Cracked
- Location: Fuselage
- Part time: 8,810 hours, 21,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN AIRWORTHINESS CHECK, CRACKS WERE DISCOVERED ON THE LT SIDE OF THE FUSELAGE SKIN AT STA 4010 WL 1419 LOCATED 3 CRACKS 1/2  LONG. PER SERVICE ENGINEERING AND AN SPECIAL FLIGHT PERMIT, AIRCRAFT WAS REPOSITIONED TO MAINTENANCE FACILITY FOR SHEET METAL REPAIRS.
